# SDR SWIA201335007

- Difficulty date: October 8, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 26,325 hours, 19,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL GOUGED BETWEEN FS 939.000 - FS 953.00, STRINGER 15L.  C-CHECK REMOVED THE GOUGE ON SIDE SEAT RAIL ON THE LT SIDE AT FS 939.00 STRINGER 15L BY BLENDING THE CORROSION IAW REO.
